# SDR ASAA2021032634422

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,530 hours, 13,825 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #1 FAIL FAIL INDICATION// RCP FAILURE. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 801 HF BITE PROCEDURE. HF #1 RESET ITSELF. FAIL INDICATION RETURNED TO NORMAL. DUE TO ETOPS NATURE PLACED CALL TO KSFO AND OPS TEST GOOD PER B737-800 AMM 23-11-00-730-801.
